# SDR UALA2008121606902

- Difficulty date: December 16, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 33,381 hours, 8,943 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Missing
- Location: Seat 39h
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

SEAT 39H IS MISSING SEAT MOUNTED EMERGENCY EXIT PATH LIGHT.  INSTALLED NEW PATH LIGHT.  OP CHECKS GOOD.
